I've bee on this meds for 7 months and it was working great. Averaging 116/73. But all of a sudden out of the blue it spiked and my last reading was 148/82. May not be very high for you but a huge jump for me and my face is constantly hot and burning feeling and head aches... Dr doubled my dose a week ago but still burning in the face. I haven't taken my bp in almost a week because I freak out and have anxiety problems making it worse. I go to dr in 2 days so well see how it goes then.. Why wouldy meds seem to stop working? Nothing in my diet has changed. I did lose 16 lbs.. Wouldn't that help? The manufacturer changed for my meds but they should be same right?
Popular Posts In This Group:
Does anyone know if Prednisone, Metoprololor or Amiodipine have any side effects like heartburn from taking it on an empty stomach? Just trying to narrow the pills that I am taking to find out which pills I might have to take on a full stomach to avoid this one annoying side effect....
Recently diagnosed with HBP. I am female, 70 yrs old and about 30 lbs overweight. I searched online and found the Dash Diet isabout the best there is for someone with HBP. Problem is...I'm not sure I understand all of it. How much is a portion and howmany portions of each are allowed per day? I'm on medication and pressure has gone down quite a bit to where it is manageable. I don't do as much as...